Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Fekete-Szegő inequalities for close-to-convex functions


Author: R. R. London
Journal: Proc. Amer. Math. Soc. 117 (1993), 947-950
MSC: Primary 30C45
MathSciNet review: 1150652
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ K(\beta )$ denote the class of normalised close-to-convex functions of order $ \beta $ defined in the unit disc, and let $ f \in K(\beta )$ with $ f(z) = z + {a_2}{z^2} + {a_3}{z^3} + \cdots $. Sharp bounds are obtained for $ \vert{a_3} - \mu a_2^2\vert$, where $ \mu $ is real.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C45

Retrieve articles in all journals with MSC: 30C45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1150652-2
PII: S 0002-9939(1993)1150652-2
Article copyright: © Copyright 1993 American Mathematical Society